How to Treat Tylenol Overdoses.?

Answer

1. Call 9-1-1 immediately if the person is unconscious or not breathing. If the person has no symptoms, call the National Poison Center (1-800-222-1222) and they will instruct you what to do. NIH recommends determining the age, weight and physical
source: www.ehow.com
Q&A Related to "How to Treat Tylenol Overdoses."
muco-myst.
http://wiki.answers.com/Q/What_is_the_antidote_for...
The max daily dose is 4 grams. It's not good to take more than that...
http://www.chacha.com/question/how-much-tylenol-is...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include dark urine; excessive
http://www.drugs.com/cdi/Tylenol.html
Explore this Topic
You should never take more than directed on the box. The amount of pills you take to cause an over dose will vary from person to person depending on weight. ...
Ritalin LA Oral medication can be habit-forming and should be used cautiously by people who have mental/mood disorders or a history of alcohol/drug abuse. Misuse ...
There is no information on how many Tylenol pills it would take to overdose. However, you should never take more than the prescribed dose on the bottle. If you ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com